# SDR FDEA202503110362

- Difficulty date: March 11, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 101,155 hours, 33,640 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 1186418249
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL #251MXF AFT MAIN CABIN L/H O/B HAS DAMAGE/MISSING INSERTS. FABRICATED FLOOR PANEL #251MXF ON VTMAE TRAVELER #T25/1800901 IAW STMAE DWG.   #11864182 REV. D, MAJOR REPAIR.
